Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have headache, anxiety, constipation and hair loss. TSH is decreasing. Related?

I have been having severe anxiety , along with headaches, constipation loosing my hair, feeling cold and muscle weakness . My tsh w/reflex to f4 has been going down each year was 3.35 now this month is 1.91 Is there any correlation of this change casuing my symptoms. My doctor said 1.91 is normal no problems but why is it decreasing each time one is done?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
hello sfarr53866
thanks for your question
dear friend your TSH w/reflex to fT4 is a test to assess the TSH secretion in response to T4 stimulation, or in simple terms its a stimulation test to detect thyroid gland functions. Usually levels of TSH are in range of 0.5 to 4.2. But it depends upon standard used. The levels of your test are in pretty normal range so there is no need to worry coz this test is gold standard test for thyroid function.
But still you are having anxiety symptoms, headache, constipation, loss of hair, cold intolerance and weakness of muscles which are more or less symptoms of hypothyroid state.
If you want to clear doubt again then what you can do is to go for a repeat test after proper overnight fasting, and to get gross T3, T4, TSH levels done.
For anxiety you can take low doses of Benzodiazepine drugs which will provide symptomatic relief.
thanks hope i solved your query
take care
kindly rate
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor